# SDR WX0A2015061072650

- Difficulty date: June 8, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 59,313 hours, 51,151 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 591768
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NON-REVENUE FLIGHT, DURING CLIMB OUTFLOW VLV OSCILLATED CONTINUOUSLY FROM CLOSED TO HALF OPEN.  PERFORMED CABIN PRESS ERRATIC CHECKLIST.  PRESSURIZATION RETURNED TO NORMAL ON STDBY PRESSURIZATION CONTROLLER.  R & R NR 1 CABIN PRESS CONTROLLER IAW 21-32-00.  LEAK & OPERATIONS CHECK & OPERATIONS CHECKED GOOD IAW 34-11-00.
